RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 503–513 (Mi mz9534)  

This article is cited in 4 scientific papers (total in 4 papers)

Theory of characteristic Lyapunov indices

V. M. Millionshchikov

M. V. Lomonosov Moscow State University

Abstract: It is proved that for almost every linear system of differential equations, almost all systems close to it have indices close to its indices.

Full text: PDF file (1244 kB)

English version:
Mathematical Notes, 1970, 7:4, 305–311

Bibliographic databases:

UDC: 517.9
Received: 27.06.1969

Citation: V. M. Millionshchikov, “Theory of characteristic Lyapunov indices”, Mat. Zametki, 7:4 (1970), 503–513; Math. Notes, 7:4 (1970), 305–311

Citation in format AMSBIB
\Bibitem{Mil70}
\by V.~M.~Millionshchikov
\paper Theory of characteristic Lyapunov indices
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 503--513
\mathnet{http://mi.mathnet.ru/mz9534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268477}
\zmath{https://zbmath.org/?q=an:0214.34002}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 305--311
\crossref{https://doi.org/10.1007/BF01151707}


Linking options:
  • http://mi.mathnet.ru/eng/mz9534
  • http://mi.mathnet.ru/eng/mz/v7/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Characteristic Lyapunov exponents and smooth ergodic theory”, Russian Math. Surveys, 32:4 (1977), 55–114  mathnet  crossref  mathscinet  zmath
    2. Nguyen Dinh Cong, “On the stochastic stability of the Lyapunov exponents of equations of arbitrary order”, Math. USSR-Sb., 60:1 (1988), 217–235  mathnet  crossref  mathscinet  zmath
    3. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
    4. M. A. Lunochkin, “On the behavior of general exponents of equations with random perturbations”, J. Math. Sci. (N. Y.), 210:2 (2015), 222–225  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020